EconPapers    
Economics at your fingertips  
 

A characterization of the Vickrey rule in slot allocation problems

Yu Zhou, Youngsub Chun and Shigehiro Serizawa

International Journal of Economic Theory, 2022, vol. 18, issue 1, 38-49

Abstract: We study the slot allocation problem where agents have quasi‐linear single‐peaked preferences over slots and identify the rules satisfying efficiency, strategy‐proofness, and individual rationality. Since the quasi‐linear single‐peaked domain is not connected, the famous characterization of the Vickrey rule in terms of Holmström (1979)'s three properties cannot be applied. However, we are able to establish that on the quasi‐linear single‐peaked domain, the Vickrey rule is still the only rule satisfying efficiency, strategy‐proofness, and individual rationality.

Date: 2022
References: View references in EconPapers View complete reference list from CitEc
Citations:

Downloads: (external link)
https://doi.org/10.1111/ijet.12306

Related works:
Working Paper: A characterization of the Vickery rule in slot allocation problems (2021) Downloads
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:bla:ijethy:v:18:y:2022:i:1:p:38-49

Ordering information: This journal article can be ordered from
http://www.blackwell ... bs.asp?ref=1742-7355

Access Statistics for this article

International Journal of Economic Theory is currently edited by Kazuo Nishimura and Makoto Yano

More articles in International Journal of Economic Theory from The International Society for Economic Theory
Bibliographic data for series maintained by Wiley Content Delivery ().

 
Page updated 2025-04-02
Handle: RePEc:bla:ijethy:v:18:y:2022:i:1:p:38-49